4 doctors weighed in:
My right eye lid is drooping more than the left side why could that be?
4 doctors weighed in

Dr. John Hoffmann
Surgery - Plastics
2 doctors agree
In brief: Multiple causes
It depends on exactly what is wrong.
A droopy appearing eyelid may be caused by excess upper eyelid skin or drooping of the eye brow. It could be something called ptosis which means the actual edge of the eyelid droops down. There are a number of causes of ptosis. You should see an eye doctor who treats eyelid problems to determine the cause and possible treatment options.

In brief: Multiple causes
It depends on exactly what is wrong.
A droopy appearing eyelid may be caused by excess upper eyelid skin or drooping of the eye brow. It could be something called ptosis which means the actual edge of the eyelid droops down. There are a number of causes of ptosis. You should see an eye doctor who treats eyelid problems to determine the cause and possible treatment options.
Dr. John Hoffmann
Dr. John Hoffmann
Thank
Dr. John Gillespie
Ophthalmology
In brief: Lid droop, ptosis
Some lid drooping is preset from birth, some acquired as we get older. Certain drugs like topical Prednisone can cause lid drooping and usually returns upon cessation.
Some lid drooping is variable with exercise, hot showers etc and might be a part of a neurological condition called myasthenia graves. Some slowly progressive ptosis comes with aging . Seek an ophthalmologist.

In brief: Lid droop, ptosis
Some lid drooping is preset from birth, some acquired as we get older. Certain drugs like topical Prednisone can cause lid drooping and usually returns upon cessation.
Some lid drooping is variable with exercise, hot showers etc and might be a part of a neurological condition called myasthenia graves. Some slowly progressive ptosis comes with aging . Seek an ophthalmologist.
Dr. John Gillespie
Dr. John Gillespie
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified,
20 years in practice
162K people helped
Continue
107,000 doctors available
Read more answers from doctors